# SDR IPXA2023112187260

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 38,969 hours, 22,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Unknown
- Location: Not Reported
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT UNARMED LIGHT ILLUMINATED WITH SWITCH IN ARMED POSITION REMOVED AND REINSTALLED PANEL REF AMM 33-51-08 OPS CHECK SAT
